Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: Out of Stock

Benylin 4 Flu Tablets

SKU: 2069813

£6.99

Benylin Four Flu is tablets that help to clear the symptoms associated with the flu virus. The main symptoms are fever, body pains, a cough, and congestion.

Out of stock

Email when stock available

All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

What are Benylin 4 Flu tablets and what are they used for

Benylin 4 Flu Tablets are used to help relieve cold and flu symptoms. The tablets contain paracetamol which helps to relieve aches and pains and fever (high temperature), diphenhydramine, which is an antihistamine that helps relieve coughing, sneezing and runny nose and pseudoephedrine, which is a decongestant that helps unblock stuffy noses. The medicine is for use in adults and children aged 10 years and over.

Uses / Instructions

How to take this medicine

  • For oral use only.
  • Do not take more than the stated dose shown below.

Children under 10 years

This medicine is not recommended for children under 10 years old.

Adults and children aged 10 years and over

Dose Adults and children aged 16 years and over

Take TWO tablets, up to 4 times a day

Children 10 – 15 years

Take ONE tablet, up to 4 times a day

Warnings

Do not take this medicine:

  • If you are taking any other cough and cold medicines or medicines containing paracetamol
  • If you have ever had a bad reaction to paracetamol, pseudoephedrine or diphenhydramine or any of the other ingredients of this medicine
  • If you have heart disease or high blood pressure.
  • If you have diabetes.
  • If you have an overactive thyroid gland.
  • If you have phaeochromocytoma (rare tumor which affects your heart rate and blood pressure).
  • If you are taking, or have taken in the last two weeks, drugs for depression known as
    Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs).
  • If you are taking stimulants or appetite suppressants and drugs used to treat congestion and asthma (sympathomimetic drugs)
  • If you are using any other medicines containing diphenhydramine, including those used on large areas of the skin.
  • If you have glaucoma (increased pressure in the eye).
  • If you are taking beta blockers (used to treat high blood pressure).
  • For a child under 10 years of age.
  • If you have severe kidney problems.

For a full list see the patient information leaflet

Side Effects

Very Common (may affect more than 1 in 10 people)

  • Headache or drowsiness

Common (may affect up to 1 in 10 people)

  • Difficulty sleeping, nervousness or dizziness
  • Difficulty performing tasks
  • Dry mouth, thickened mucus or nausea
  • Blurred vision
  • Unusual weakness

For a full list see the patient information leaflet

Ingredients

The active ingredients in Benylin 4 Flu Tablets are:

500 mg Paracetamol, 22.5 mg Pseudoephedrine hydrochloride, 12.5 mg Diphenhydramine hydrochloride.

Other ingredients are:

Microcrystalline cellulose, pregelatinised maize starch, povidone, crospovidone, macrogol 6000, croscarmellose sodium, stearic acid, magnesium stearate, hypromellose, titanium dioxide (E171), quinoline yellow (E104), quinoline yellow lake, sunset yellow (E110) and talc.

Reviews

There are no reviews yet.

Be the first to review “Benylin 4 Flu Tablets”

Your email address will not be published. Required fields are marked *

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Quick Comparison

SettingsBenylin 4 Flu Tablets removeSudafed Decongestant Tablets Non-Drowsy removeBeechams Cold & Flu Hot Lemon & Honey Sachets removeClove oil removeCanesten Thrush oral capsule removeVitamin B Complex remove
NameBenylin 4 Flu Tablets removeSudafed Decongestant Tablets Non-Drowsy removeBeechams Cold & Flu Hot Lemon & Honey Sachets removeClove oil removeCanesten Thrush oral capsule removeVitamin B Complex remove
Image
SKU20698134010421074897
Rating
Price£6.99£4.59£2.99£2.69£10.59£0.99
Stock

Out of stock

90 in stock

Out of stock

100 in stock

AvailabilityOut of stock90 in stockOut of stock100 in stock
Add to cart

Read more

Add to cart

Read more

Add to cart

Add to cart

Add to cart

WeightN/AN/A50 kgN/A20 kgN/A
DimensionsN/A12 cm13 cmN/A13 cmN/A

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close